default-icon

Menstrual pain

Actually i ll suffer a lot during my 1st day of period. sometime i ll faint n also ill puke..i ll take meftal spas tablet(1 each month) is it harmfull? How to get relief from this?
views-icons 48 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Menstrual pain

doctor profile image
Dr. Jyoti Talukdar Gurgaon | Medical Microbiologist
Answered
Take the medicines just before your periods start
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain Bangalore | General Physician
Answered
Hello there. 

I can understand your concern. 
Having cramps during menses are sometimes normal. However of its too much, then i think you should just get it checked out by a gynaecologist in person for further evaluation and management. 
Also, there is no harm in taking the tablets once a month.
Best regards.
Dr. Anil kumar jain.
Bangalore.

Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO